# SDR VNAA202307241111

- Difficulty date: July 18, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 27,827 hours, 21,871 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Manifold
- Part number: 9451733
- Part serial: PT2412
- Condition: Unknown
- Location: 200
- Part time: 27,827 hours, 21,871 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYD 3 FLUID LOSS IN FLIGHT. REMOVED AND REPLACED SYSTEM NO.3 PRESSURE MANIFOLD IAW CRJ 700 AMM 29-12-09-000/400-801-A01. BLEED NO.3 HYDRAULIC SYSTEM. OPS TEST GOOD. LEAK TEST GOOD.
